# SDR UALA2012100805672

- Difficulty date: October 5, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 47,243 hours, 12,215 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD AFT FLAP, UPPER SKIN O/B TRAILING EDGE CORRODED IN SEVERAL AREAS.  REPAIRED RT WING INBOARD AFT FLAP TRAILING EDGE 2EA AREAS UPPER SKIN BY BONDING FILLER SKIN & DOUBLERS IAW SRM 57-53-01 &  51-70-10.  SEALED DOUBLERS IAW SRM 51-20-05 & BAC DWG 113T2320.  PREPPED & PAINTED AREAS IAW GPM 5-0-4-24.
